Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for fever and vomiting while on Crocin

Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 1779 Questions

default
Posted on Wed, 5 Apr 2017 in Medicines and Side Effects
Question: I am having fever and a vomiting sensation. Motions were ok. But now I'm not eating much, so no motion.. Fever went up to 101 when I took Crocin advance. But the fever dropped only after 4 hrs... and that too very slowly. It dropped to 99.2. What medicine should I take? I'm a 50 yr old female, and I am taking Eltroxin 100 mcg and Terminol 40.
doctor
Answered by Dr. Chakravarthy Mazumdar 2 hours later
Brief Answer:
It is Acute gasteroenenteritis

Detailed Answer:
Hello, Thank you for posting your question on HealthcareMagic.
Do you have any abdominal cramps? nevertheless it looks like acute infection of your GI tract .
Ciprofloxacin along with Tinidazole will help .
Please get it prescribed by your local physician.
In addition to this you could take over the counter medication like domperidone for nausea.
Hydrate yourself adequately.
Hope this helps
Best wishes
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Chakravarthy Mazumdar 16 minutes later
Thanks, doctor.
doctor
Answered by Dr. Chakravarthy Mazumdar 9 minutes later
Brief Answer:
You are welcome

Detailed Answer:
you are welcome. If you found our discussion beneficial please give a review.
Best wishes
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,   ,  

Recent questions on  Tinidazole

doctor1 MD

hi sir, I am suffering with continuous burps and chest pain both left and right some times radiating to back . I went to the cardiologist and properly evaluated and there is no heart related problem. afterwards I went to Gastroenterologist and they have done Endoscopy impression is antral gastritis prescribed Esomeprozole L for one month after one month again same problem started again I I went to the cardiologist he prescribed HP-KIT Combi-kit: (omeprazole (2 ec-caps) 20 mg, amoxicillin (2 fc-tabs) 750 mg, tinidazole (2 fc-tabs) 500 mg.) for one week. after three days I had backpain went to hospital they have done series of blood test and CT SCAN AMLYSE 194 ( WHICH IS HIGH LIPASE 19.01 U/L CT ABDOMEN IS NORMAL STUDY ( PANCREAS IS NORMAL SIZE AND DUCT IS NORMAL) NOW DAILY MORNING I AM TAKING Ilaprazole. 10 MG (ADIZA 10 MG) WHAT IS MY HEALTH CONDITION

doctor1 MD

I seem to have a bloated stomach for the past few days. Digestion is fine and stools too are normal. But I feel feverish and have body ache although I am not running a temp. Can I take CIplox -tinidazole ? I have taken it previously. I suspect I may have IBS.

doctor1 MD

YYYY@YYYY I am in Egypt and suffering from wind and diarrhea with some physical weakness (not muscular, just lack of energy). There is no pain though a little soreness below the belly button level sometimes. I get very hot when I eat (but I am making myself eat a little every day though I have no apetite). Thre is no pain or swelling around the necks or under the arms. I have been travelling in India & South East Asia for three years and have suffered stomach complaints maybe 8 times. The first time, in India, was a direct result of drinking tap water and the doctor, prescribed Ciproflaxin (which my own research on the net also pointed to). The symptoms ceased almost immediately and at the end of the course I was recovered. Cipro is well known among travellers and is taken by them as a single dose of 2 x 500mg capsules. I have treated myself this way over the last few years and very effectively. However there was another occassion in India when this single dosage had no effect and the local chemist recommended acombination of Metronidazole & Tinidazole (yellow tablets). Apparently the whole town was down with the same symptoms as me and both the cause (contamination of rain water during the monsoon) and the treatment were an annual occurence. The treatment was completely effective. The chemist explained at that time that the cause was amoebic rather than bacterial. Now I find myself suffering again in Cairo, though the symptoms are somewhat strange. There is continual nausea and wind but no diarrhoea, at least not in the sense of the continual need to empty the bowels (though the stools are extremely loose and watery). Most of the air is expelled through the mouth. I took the double dose of cipro the night before last, hoping that the symptoms would dissipate but that is not the case. I did not continue with the cipro (I understand that some cipro regimes extend for 5 days at 1000mg a day). I am wondering if I should 1. hold on and do nothing (I am making sure I constanly rehydrate with rehydration crystals) 2. Start a 5 day course of cipro 3. Switch to an anti amoebic In the past I have used cipro to speed up recovery at those times when I did not have the luxury of languishing for days in a sick bed. I do not have a lot of faith in the dcctors here and feel I can sort this out myself by asking expert advice. I can research the treatments but I do not understand the strange symptoms that I have. They are however mild and I continue to function though the continual nausea is hard to bear and I tire quickly.

doctor1 MD

gud day doc,im 22,male 168cm for height n 61kg in weight. I did a urinalysis on monday,d result returned wit a protein plus and 1-2hpf for wbc. I concluded a dose of zithromax n tinidazole last wk afta i consulted a doc. Bt wat does dis latest test result imply?

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

I will describle it chronlogically. I have had gastric issues on and off for so many years. But it significantly started on July 2017. He only did USG and came to a conclusion that ulcers and feels like mild pancreatitis . It bothered me and I...

doctor1 MD

Hello i have Trich and I’m taking tinidazole 500 mg 4 a day & i have Thick white discharge instead of off white watery bad smell ? What’s going on